Tokyo Journal of Mathematics

A Uniqueness Set for the Differential Operator $\Delta_z+\lambda^2$

Mitsuo MORIMOTO and Ryoko WADA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 10, Number 1 (1987), 93-105.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270141794

Digital Object Identifier
doi:10.3836/tjm/1270141794

Mathematical Reviews number (MathSciNet)
MR899474

Zentralblatt MATH identifier
0641.32005

Citation

WADA, Ryoko; MORIMOTO, Mitsuo. A Uniqueness Set for the Differential Operator $\Delta_z+\lambda^2$. Tokyo J. Math. 10 (1987), no. 1, 93--105. doi:10.3836/tjm/1270141794. https://projecteuclid.org/euclid.tjm/1270141794


Export citation